# SDR AALA202411223411

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 66,922 hours, 28,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY PATHWAY LIGHTING AT SEAT 19C FOUND BROKEN DURING TRANSIT. REMOVE AND REPLACED SEAT 19C EMERGENCY PATHWAY LIGHT. PER AMM 33-51-11.
